The Ramanujan Journal

, Volume 12, Issue 3, pp 315–320

A four-parameter partition identity

Article

DOI: 10.1007/s11139-006-0145-4

Cite this article as:
Boulet, C.E. Ramanujan J (2006) 12: 315. doi:10.1007/s11139-006-0145-4

Abstract

We present a new partition identity and give a combinatorial proof of our result. This generalizes a result of Andrews in which he considers the generating function for partitions with respect to size, number of odd parts, and number of odd parts of the conjugate.

Keywords

PartitionsBijective proofPartition identity

Copyright information

© Springer Science + Business Media, LLC 2006

Authors and Affiliations

  1. 1.Department of MathematicsCornell UniversityIthaca